International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 271093 | https://doi.org/10.1155/S0161171291000698

S. K. Ntouyas, P. Ch. Tsamatos, "Existence of solutions of boundary value problems for functional differential equations", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 271093, 8 pages, 1991. https://doi.org/10.1155/S0161171291000698

Existence of solutions of boundary value problems for functional differential equations

Received27 Sep 1989
Revised10 Oct 1990

Abstract

In this paper, using a simple and classical application of the Leray-Schauder degree theory, we study the existence of solutions of the following boundary value problem for functional differential equations x(t)+f(t,xt,x(t))=0,   t[0,T]x0+αx(0)=hx(T)+βx(T)=η where fC([0,T]×Cr×n,n), hCr, ηn and α, β, are real constants.

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views99
Downloads483
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.